MAUDE Adverse Event Report: ASO LLC CVS HEALTH; STERILE WATERPROOF ADHESIVE PADS

ASO LLC CVS HEALTH; STERILE WATERPROOF ADHESIVE PADS
Model Number UPC#050428271766
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on (b)(6) 2026, the consumer reported observing "black mold" appearing on the bandage during use.On the same day, an additional email was received from the consumer stating that the product had been returned to the store.The consumer indicated that the bandage had been applied to a surgical wound and that the product had been recommended by her surgeon.As a precautionary measure related to the consumer's reported observation, the physician prescribed antibiotics.
 
Additional Manufacturer Narrative
As of 05/18/2026, the returned/retained product was inspected, and no mold-related defects in the bandages were noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.

Brand Name
CVS HEALTH
Common Device Name
STERILE WATERPROOF ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd
sarasota
MDR Report Key25240414
Report Number1038758-2026-00012
Device Sequence Number13152287
Product Code KGX
UDI-Device Identifier00050428271766
UDI-Public00050428271766
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberUPC#050428271766
Device Catalogue Number#893124
Device Lot Number24735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale